# SDR SWAA013354

- Difficulty date: December 17, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 46,089 hours, 44,480 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 672036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178, BOTH LT AND RT LOWER VERTICAL WEBS CRACKED.  REMOVED AND REPLACED BOTH WEBS PER SRM.
